# SDR UPS08853129

- Difficulty date: July 29, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fs 857 Rbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN SUBFLOOR "L" ANGLE CUTOFF THROUGH BOLT HOLE RADIUS BOLT INSTALLED (HALF ON AND HALF OFF CUT) STA 857 RBL 23, AT BOTTOM OF PRESSURE PNL.  REMOVED AND REPLACED "L" ANGLE IAW SRM 51-1-24, 51-3-0, 51-1-20D, 51-1-21.
